Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 371, NWS Atlanta, GA

July 30, 2023Dodge County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2023, 4:37 PM EDT for Dodge County, Wilcox County, Georgia. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2023, 4:37 PM EDT (20:37 UTC)
Expired
Jul 30, 2023, 5:30 PM EDT
In force
53 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 5:04 PM EDTTSTM WND DMG2 Sse Rhine, GATrees down along with Roof damage on HWY 115 between Rhine and Telfair County Line.
Jul 30, 5:20 PM EDTTSTM WND DMG2 Ssw Rhine, GASheet metal roofing was blown off of a home on Hopewell Church Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 903 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
903 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

997 
WUUS52 KFFC 302037
SVRFFC
GAC091-315-302130-
/O.NEW.KFFC.SV.W.0371.230730T2037Z-230730T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
437 PM EDT Sun Jul 30 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Dodge County in central Georgia...
  Central Wilcox County in central Georgia...

* Until 530 PM EDT.

* At 437 PM EDT, a severe thunderstorm was located over Abbeville,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Abbeville, Rochelle, Rhine, Pitts, Browning, Five Points, Cedar
  Creek, and Antioch Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3191 8357 3200 8352 3209 8341 3208 8311
      3192 8318 3190 8321 3188 8320 3186 8321
TIME...MOT...LOC 2037Z 279DEG 16KT 3199 8335 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:16 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 30, 3:16 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Sun Jul 30 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 255 PM EDT Sun Jul 30 2023

Afternoon showers and thunderstorms have blossomed over the area
in the last hour, with activity now south of the metro Atlanta
area. A few storms have reached severe criteria, producing strong
winds and small hail. Central GA remains in a Marginal (level 1 of
5) Risk of severe storms. Temperatures warmed quickly today, with
Heat Index values soaring above the 105 Advisory criteria over the
southern third to half of the CWA. Although the Heat Advisory does
remain in place at this time for the southeast CWA, rain-cooled
conditions have contributed to early cancellation for the western
portions of the state. Expect adjustments to the Advisory as
needed through the afternoon.

In the wake of the storms, drier air returns to the state with a
quieter forecast. Expect slightly cooler morning temperatures and
lower dew points, which will keep a Heat Advisory at bay for
Monday.

31

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 255 PM EDT Sun Jul 30 2023

The extended forecast continues with no major forecast concerns or
significant weather impacts expected.

Overall pattern in the extended is still defined by NW flow aloft.
Models showing upper level ridge over TX will build slowly east
through day 7. The over all NW flow starts off fairly dry but by
Wed/Thu we will see waves moving SE out of the Northern/Central
Plains pushing into GA with the upper level NWLY flow.

We could see some showers and thunderstorms Tuesday as there is
still some moisture around the area but the best MCS development
appears likely Wednesday thru the weekend. Between MCS, MCV
afternoon redevelopment and general pulse thunderstorms, will likely
see 30-50% coverage at least during the afternoons and evenings. In
addition to traditional convective threats, heavy rainfall and
flooding may also occur in this pattern. Heat risk could crop back
up again late this week as well.

VSS

&&

.AVIATION...
(18Z TAFS)
Issued at 216 PM EDT Sun Jul 30 2023

VFR conditions with pockets of MVFR associated in/near convection
this afternoon. TSRA has ramped up with daytime heating, but
largely stayed south of northern TAF sites. Expect main TS concern
to be at CSG and MCN through the next few hours. Patchy morning fog
may be an issue where convection holds into the late evening.
Gusty winds in convection, but otherwise, NW winds at 5-10kt will
become more N Monday.

//ATL Confidence...18Z Update...
High confidence on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  69  90 /  10  10  10  10
Atlanta         73  95  71  92 /  10   0   0   0
Blairsville     63  86  60  83 /   0  10   0  10
Cartersville    68  92  67  90 /  10   0   0   0
Columbus        74  96  74  95 /  20  10   0  10
Gainesville     70  92  69  89 /  10  10  10  10
Macon           72  95  72  93 /  30  10  10  10
Rome            70  93  68  90 /  10   0   0   0
Peachtree City  70  95  69  92 /  10   0   0   0
Vidalia         73  92  74  92 /  50  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM EDT this evening for GAZ039-049>051-
058>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...31
LONG TERM....01
AVIATION...31
Hazardous weather outlook, Jul 30, 11:51 AM EDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1151 AM EDT Sun Jul 30 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1151 AM EDT Sun Jul 30 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening
with most of the activity shifting to middle Georgia after sunset.
Some of the storms will be strong and could even be briefly severe
with damaging winds, frequent lightning, and locally heavy
rainfall.

Elevated heat risk is also expected over middle Georgia this
afternoon with heat index values up to 106 expected. A heat
advisory is in effect through 9 PM this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated afternoon and evening thunderstorms are expected Monday
and Tuesday with increasing coverage possible later this week.
Some of the storms could be strong to severe with very heavy
rain, lightning and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 3:48 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT Sun Jul 30 2023

GAZ096-107>109-302030-
Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
348 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of west central Dodge,
Pulaski, northwestern Wilcox and southwestern Bleckley Counties
through 430 PM EDT...

At 348 PM EDT, a strong thunderstorm was over Mock Springs, or 7
miles southwest of Hawkinsville, moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hawkinsville, Pineview, Dubois, Browndale, Cedar Creek, Mobley
Crossing, Mock Springs, Pope City, Baileys Park, Ocmulgee Banks,
Finleyson, Wallace, Pleasant View, Hartford, and Pulaski State
Prison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3203 8361 3230 8361 3238 8354 3230 8325
      3195 8338
TIME...MOT...LOC 1948Z 304DEG 21KT 3221 8357

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 4:08 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
408 PM EDT Sun Jul 30 2023

GAZ082>084-096-097-109-302100-
Wilkinson GA-Bibb GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
408 PM EDT Sun Jul 30 2023

...Strong thunderstorms will impact portions of northwestern Laurens,
southwestern Wilkinson, northwestern Dodge, southeastern Bibb, Twiggs
and Bleckley Counties through 500 PM EDT...

At 408 PM EDT, a line of strong thunderstorms was along a line
extending from near Middle Georgia Regional Airport to near
Tarversville to Baileys Park, and moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cochran, Jeffersonville, Chester, Danville, Montrose, Allentown,
Marion, Tarversville, Empire, Roddy, Rowland, Royal, District Path,
Skipperton, Paulk, Goldsboro, Cary, Porter, Coley Station, and
Bullard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3236 8345 3241 8348 3244 8349 3245 8350
      3249 8349 3250 8352 3253 8354 3257 8355
      3258 8354 3264 8355 3266 8356 3268 8367
      3269 8369 3275 8374 3281 8326 3260 8309
      3228 8315
TIME...MOT...LOC 2008Z 269DEG 27KT 3271 8360 3256 8338 3233 8335

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 4:19 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT Sun Jul 30 2023

GAZ081-094-302045-
Peach GA-Crawford GA-
419 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of Peach and
southeastern Crawford Counties through 445 PM EDT...

At 418 PM EDT, a strong thunderstorm was near Fort Valley, moving
southeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Fort Valley, Byron, Powerville, Lee Pope, Miami Valley, and
Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3249 8388 3250 8392 3251 8392 3251 8397
      3259 8400 3271 8384 3258 8372 3252 8372
      3253 8375 3251 8375 3251 8379 3249 8380
      3246 8380 3245 8383
TIME...MOT...LOC 2018Z 319DEG 19KT 3260 8386

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 4:20 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Sun Jul 30 2023

GAZ074-302100-
Washington GA-
420 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of southwestern
Washington County through 500 PM EDT...

At 420 PM EDT, a strong thunderstorm was over Deepstep, or 11 miles
west of Sandersville, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Tennille, Oconee, Deepstep, and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3278 8296 3280 8295 3282 8297 3284 8297
      3285 8299 3286 8302 3295 8307 3297 8307
      3297 8306 3299 8305 3302 8307 3305 8305
      3311 8296 3313 8290 3300 8271
TIME...MOT...LOC 2020Z 319DEG 19KT 3302 8300

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 4:28 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
428 PM EDT Sun Jul 30 2023

GAZ107>110-302115-
Telfair GA-Wilcox GA-Dodge GA-Pulaski GA-
428 PM EDT Sun Jul 30 2023

...Strong thunderstorms will impact portions of Dodge, southeastern
Pulaski, west central Telfair and Wilcox Counties through 515 PM
EDT...

At 428 PM EDT, a line of strong thunderstorms was along a line
extending from Dubois to near Rochelle, and moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Eastman, Abbeville, Rochelle, Rhine, Chauncey, Pitts, Union, Dubois,
Gresston, Cedar Creek, Antioch Church, Ocmulgee Banks, Browning, Five
Points, and Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3193 8358 3229 8333 3232 8329 3226 8305
      3221 8303 3213 8302 3185 8319 3185 8321
      3184 8321
TIME...MOT...LOC 2028Z 279DEG 17KT 3230 8326 3198 8343

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 4:30 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Sun Jul 30 2023

GAZ061-062-302100-
Hancock GA-Warren GA-
430 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of southwestern Warren
and northeastern Hancock Counties through 500 PM EDT...

At 430 PM EDT, a strong thunderstorm was near Springfield, or near
Sparta, moving east at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sparta, Springfield, Powelton, Mayfield, and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3323 8279 3322 8280 3329 8303 3345 8299
      3345 8294 3344 8292 3344 8289 3343 8276
TIME...MOT...LOC 2030Z 279DEG 17KT 3337 8293

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:11 PM EDTSpecial Weather StatementFFCWebster34 min
Jul 29, 8:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 29, 8:42 PM EDTSpecial Weather StatementFFCFannin, Towns, Union33 min
Jul 29, 8:45 PM EDTSpecial Weather StatementFFCGilmer, Murray30 min
Jul 29, 8:48 PM EDTSpecial Weather StatementFFCWilkes27 min
Jul 29, 9:08 PM EDTSpecial Weather StatementFFCLumpkin, White37 min
Jul 29, 9:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jul 29, 9:32 PM EDTSpecial Weather StatementFFCHall28 min
Jul 29, 9:34 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Pickens26 min
Jul 29, 10:04 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson, Madison26 min
Jul 29, 10:06 PM EDTSpecial Weather StatementFFCCherokee, Forsyth, Gwinnett24 min
Jul 29, 10:08 PM EDTSpecial Weather StatementFFCOglethorpe37 min
Jul 29, 10:22 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe23 min
Jul 29, 10:30 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe, Walton30 min
Jul 29, 10:34 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes26 min
Jul 29, 10:45 PM EDTSpecial Weather StatementFFCMadison15 min
Jul 29, 11:00 PM EDTSpecial Weather StatementFFCGreene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes30 min
Jul 29, 11:14 PM EDTSpecial Weather StatementFFCFulton31 min
Jul 29, 11:25 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton50 min
Jul 29, 11:44 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson31 min
Jul 30, 12:05 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale24 min
Jul 30, 12:07 AM EDTSpecial Weather StatementFFCDouglas38 min
Jul 30, 12:15 AM EDTSpecial Weather StatementFFCBaldwin, Jefferson, Washington30 min
Jul 30, 12:37 AM EDTSpecial Weather StatementFFCFayette23 min
Jul 30, 12:55 AM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 30, 1:13 AM EDTSpecial Weather StatementFFCBibb32 min
Jul 30, 1:28 AM EDTSpecial Weather StatementFFCEmanuel32 min
Jul 30, 12:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 30, 1:17 PM EDTSpecial Weather StatementFFCFayette28 min
Jul 30, 2:09 PM EDTSpecial Weather StatementFFCFayette36 min
Jul 30, 2:10 PM EDTSpecial Weather StatementFFCMacon35 min
Jul 30, 2:27 PM EDTSpecial Weather StatementFFCMacon33 min
Jul 30, 2:28 PM EDTSpecial Weather StatementFFCPike32 min
Jul 30, 2:31 PM EDTSevere Thunderstorm WarningFFCHouston, Macon44 min
Jul 30, 2:35 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot40 min
Jul 30, 2:36 PM EDTSpecial Weather StatementFFCMeriwether24 min
Jul 30, 2:40 PM EDTSpecial Weather StatementFFCJones35 min
Jul 30, 2:43 PM EDTSpecial Weather StatementFFCButts32 min
Jul 30, 2:48 PM EDTSevere Thunderstorm WarningFFCButts, Monroe20 min
Jul 30, 2:53 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot52 min
Jul 30, 2:58 PM EDTSevere Thunderstorm WarningFFCJasper, Jones47 min
Jul 30, 3:04 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 30, 3:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 30, 3:14 PM EDTSpecial Weather StatementFFCDooly, Houston31 min
Jul 30, 3:19 PM EDTSpecial Weather StatementFFCBibb, Monroe41 min
Jul 30, 3:24 PM EDTSevere Thunderstorm WarningFFCDooly36 min
Jul 30, 3:28 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor47 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCWebster30 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCTreutlen45 min
Jul 30, 3:32 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart43 min
Jul 30, 3:34 PM EDTSevere Thunderstorm WarningFFCSumter, Webster41 min
Jul 30, 3:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster48 min
Jul 30, 3:44 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam46 min
Jul 30, 3:48 PM EDTSpecial Weather StatementFFCPulaski42 min
Jul 30, 4:00 PM EDTSevere Thunderstorm WarningFFCSchley, Sumter45 min
Jul 30, 4:08 PM EDTSpecial Weather StatementFFCBleckley, Twiggs52 min
Jul 30, 4:11 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs49 min
Jul 30, 4:19 PM EDTSpecial Weather StatementFFCPeach26 min
Jul 30, 4:20 PM EDTSpecial Weather StatementFFCWashington40 min
Jul 30, 4:28 PM EDTSpecial Weather StatementFFCDodge, Wilcox47 min
Jul 30, 4:30 PM EDTSpecial Weather StatementFFCHancock30 min
Jul 30, 4:35 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Jul 30, 4:44 PM EDTSpecial Weather StatementFFCLaurens, Wilkinson46 min
Jul 30, 4:54 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson36 min
Jul 30, 4:55 PM EDTSevere Thunderstorm WarningFFCCrisp50 min
Jul 30, 4:58 PM EDTSpecial Weather StatementFFCWashington32 min
Jul 30, 5:09 PM EDTSpecial Weather StatementFFCTelfair51 min
Jul 30, 5:23 PM EDTSevere Thunderstorm WarningFFCTelfair52 min
Jul 30, 5:30 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Jul 30, 5:34 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington41 min
Jul 30, 5:45 PM EDTSpecial Weather StatementFFCMontgomery30 min
Jul 30, 5:47 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler43 min
Jul 30, 5:54 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Montgomery, Treutlen51 min
Jul 30, 6:10 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.